MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161005
Medical Device Problem Codes Defective Component (2292); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event description according to the customer is as follows: delivered oxygen is 70-75% at a 90% setting.
 
Additional Manufacturer Narrative
Hamilton medical ag event reference number: (b)(4).The internal product investigation is still ongoing.As soon as the results are available, the manufacturer will submit an update of this report unsolicited.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Hamilton medical ag event reference number: (b)(4).The internal product investigation is still ongoing.As soon as the results are available, the manufacturer will submit an update of this report unsolicited.Follow-up 1 - additional information: fields b4, g6, h2, h6 and h11 are updated.The unit alarmed with a low oxygen alarm during test.No patient involved.Consequently, the event did not cause or contribute to a death or serious injury.A low oxygen alarm itself is not a malfunction but a safety mechanism of the device that activates when monitored values deviate from the set range.There is no information that reasonably suggests the device has malfunctioned, nor that the device or a similar device would be likely to cause or contribute to a death or serious injury if the event were to recur.Therefore, based on this information, the event is assessed as no longer reportable, and the case can be closed with this follow-up report.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
catalin nistor
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key20504313
Report Number3001421318-2024-02527
Device Sequence Number12817668
Product Code CBK
UDI-Device Identifier07630002800754
UDI-Public(01)07630002800754(11)150528(240)161005
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161005
Device Catalogue Number161005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer10/15/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown